My daughter is 18 years old! She suffers with social anxiety. Doc put her on 25mg zoloft and after 2 weeks upped her to 50mg. At 50mg she was a bit of a zombie for a couple days then seemed to adjust. She looked to me like she was feeling better and started a new job even!
But still felt she had some anxiety! So the doc upped her to 75mg!
Now on 75mg she has gone into a deep depression. Shes been on it for about a week. I had to call 911 because she had a complete meltdown at home! She is moping around the house and does not want to go to school and has no motivation!
Says stuff like whats the point of life etc.. and has expressed suicidal thought. She did say she would not harm herself and she does want help!
We see a psychiatrist for first time in a few days.
I really hate her on this medication and i think she moved up too fast to 75mg without fully seeing how the 50 would work.
I am thinking of dropping her down to 50 from 75 because she cant continue like this! She has 3 days to paychiatrist and dont know what to do! Should we just go down to 50 tonighy)t for next few days and then let psychiatrist deal wity it from there ?
Be careful with these drugs, they can have all sorts of bad side effects. She has to face her anxiety, even if she is somewhat anxious. Medications can helo, but dont give too much. Just enough to help her to get a job, and from there, she can take steps towards socializing more and more and with a confident mindset, and with time, she will overcome her social anxiety. I would also recommend her seeing a therapist if she can. Medications can help but they have all sorts of side effects, especially in large doses, so i would suggest that you tell her to only use enough meds so that she can function somewhat socially, not to the point of causing depression or anything.
1) DO NOT stop the meds cold turkey, it is dangerous to do that
2) Consult another psychiatrist about the dosage and choice of meds
3) Meds do fructuate in the first 4 weeks and usually would not give any positive result before 1/2 weeks. Side effects will come first probably
Hope your daughter fine!!
|All times are GMT -7. The time now is 09:21 AM.|
Powered by vBulletin® ©2000-2019, vBulletin Solutions, Inc.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.